# SDR AALA20060348

- Difficulty date: May 30, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY CEILING LIGHT FROM ROWS 21 TO AFT OF CABIN DOOR INOPERATIVE.  RESEATED BATTERY PACK AT ROW 21 FOR EMERGENCY CEILING LIGHT FROM ROWS 21 TO AFT OF CABIN DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
